MathSciNet Relay Station
MathSciNet bibliographic data
MR2869076 53C21 (35B53 35J05 53C24)
Farina, Alberto; Sire, Yannick; Valdinoci, Enrico Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012), no. 3, 927–930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement